Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/51940
Title: Parameter estimation in the models with long-range dependence
Authors: Mishura, Y. S.
Ralchenko, K. V.
Shevchenko, G. M.
Issue Date: 2013
Publisher: Minsk : Publ. center of BSU
Citation: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 1. — Minsk, 2013. — P. 83-86
Abstract: We consider a problem of statistical estimation of an unknown drift parameter for a stochastic differential equation driven by fractional Brownian motion. Two estimators based on discrete observations of solution to the stochastic differential equations are constructed. It is proved that the estimators converge almost surely to the parameter value, as the observation interval expands and the interval between observations vanishes. A bound for the rate of convergence is given. As an auxiliary result of independent interest we establish global estimates for fractional derivative of fractional Brownian motion.
URI: http://elib.bsu.by/handle/123456789/51940
Appears in Collections:2013. Computer Data Analysis and Modeling. Vol 1
Vol. 1

Files in This Item:
File Description SizeFormat 
83-86.pdf376,79 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.